Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 31, NWS Wilmington, NC

June 14, 20164 counties in North Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Jun 14, 2016, 6:25 PM EDT for 4 counties in North Carolina. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2016, 6:25 PM EDT (22:25 UTC)
Expired
Jun 14, 2016, 7:20 PM EDT
In force
55 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bladen County, NC, Brunswick County, NC, Columbus County, NC, Pender County, NC

The radar

The Wilmington radar (KLTX), 50 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 10.4 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2016-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2016-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1793 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

648 
WUUS52 KILM 142225
SVRILM
NCC017-019-047-141-142330-
/O.NEW.KILM.SV.W.0031.160614T2225Z-160614T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
625 PM EDT TUE JUN 14 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BLADEN COUNTY IN SOUTHEASTERN NORTH CAROLINA...
  SOUTHWESTERN PENDER COUNTY IN SOUTHEASTERN NORTH CAROLINA...
  NORTHEASTERN COLUMBUS COUNTY IN SOUTHEASTERN NORTH CAROLINA...
  NORTHEASTERN BRUNSWICK COUNTY IN SOUTHEASTERN NORTH CAROLINA...

* UNTIL 730 PM EDT

* AT 625 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER COUNCIL...OR
  16 MILES NORTHEAST OF WHITEVILLE...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WHITEVILLE...BURGAW...ROWAN...LAKE WACCAMAW...NORTHWEST...SANDYFIELD...
  COUNCIL...HALLSBORO...MONTAGUE...CURRIE...THE BOROUGH...MALPASS CORNER...
  WHITE STOCKING...PHOENIX...BATARORA...KELLY...RIEGELWOOD...POINT
  CASWELL...REDBUG AND FREEMAN.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 BETWEEN MILE MARKERS 398 AND 403.
 US ROUTE 74 BETWEEN MILE MARKERS 391 AND 429.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3438 7796 3437 7799 3436 7798 3434 7799
      3433 7803 3432 7803 3432 7801 3431 7801
      3422 7813 3414 7842 3436 7876 3452 7854
      3460 7781
TIME...MOT...LOC 2225Z 278DEG 25KT 3443 7843 

HAIL...1.00IN
WIND...60MPH
 
$$

RGZ
1 follow-up statement
535 
WWUS52 KILM 142320
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
720 PM EDT TUE JUN 14 2016

NCC017-019-047-141-142329-
/O.CAN.KILM.SV.W.0031.000000T0000Z-160614T2330Z/
BLADEN NC-PENDER NC-COLUMBUS NC-BRUNSWICK NC-
720 PM EDT TUE JUN 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BLADEN...
SOUTHWESTERN PENDER...NORTHEASTERN COLUMBUS AND NORTHEASTERN
BRUNSWICK COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3438 7796 3437 7799 3436 7798 3434 7799
      3433 7803 3432 7803 3432 7801 3431 7801
      3422 7813 3414 7842 3436 7876 3452 7854
      3460 7781
TIME...MOT...LOC 2317Z 278DEG 25KT 3438 7798 

$$

RGZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:14 PM EDT, 11 minutes earlier.

Area forecast discussion, Jun 14, 6:14 PM EDT, 11 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
614 PM EDT TUE JUN 14 2016

.SYNOPSIS...
Heat and humidity will persist through Thursday. Heat index
values may exceed 100 degrees each day and will be accompanied by
scattered thunderstorms. A cold front will cross the area Friday
with much cooler and drier conditions following for the weekend
into early next week.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
As of 3 PM Tuesday... Evening thunderstorms not enjoying much in the
way of forcing and so currently relegated to differential heating
inland and sea breeze over SC. Convergence appears to be increasing
along and S of front to our north and storm coverage expected to
spread into inland NC zones later this evening. The weakly sheared
but moderately to strongly unstable atmosphere means that near term
storms will offer up a damaging wind threat.  Things should die off
for the most part towards or just after sunset but we cannot go with
a rain-free forecast. A shortwave is progged to impinge from the
west late tonight. Should it be weak as portrayed in GFS then it may
be of little consequence but the stronger and further north WRF
solution would likely trigger a few thunderstorms.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
As of 3 PM Tuesday...  Boundary layer southwesterly flow will
continue Wednesday allowing for copious moisture supply. The largely
convection-capping mid level ridge that has been in place will move
offshore allowing for a better coverage of thunderstorms. Timing
them is a bit difficult though as we seem susceptible to a few upper
impulses though by far the best chances should be during the
afternoon hours. Afternoon heat indices could flirt with advisory
level (105F) just west of the Grand Strand. A stronger impulse comes
across by 18Z Thursday and its surface reflection is progged to
sweep the deepest moisture along the coast and offshore. In its wake
there may be some subsidence that will make for a less active day
compared to Wednesday. This will aid in some stronger insolation and
a hotter afternoon including a pinned sea breeze. This will lead to
more widespread heat advisory heat indices, possibly covering a
majority of the area away from the beaches.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
As of 300 PM Tuesday...A cold front will drop south on Friday. The
boundary will be oriented more west to east with W-SW flow ahead
of it and NW-N winds behind it. The front should be bisecting our
local forecast area by noon as it makes its southward push through
the aftn. May pull off a nice morning on Fri as front just makes
its way in from the north. Models show best chc of pcp with this
front toward the latter part of the aftn as shortwave pushes front into
SC. The best upper level support looks like it will run up the NC
coast toward Hatteras later on Fri. The pinned sea breeze will
produce some added lift right along the coast and then any
shwrs/tstms will move rapidly offshore in the NW-W steering flow
aloft.

Dry and gusty northerly flow and high pressure will build in
behind the front through Saturday. The hot and humid air mass with
dewpoint temps up into the mid 70s will be scoured out with a good
10 degree drop late Fri into Sat. Pcp water values up over 2
inches will drop down to 1.25 inches or below by Sat morning and
less than an inch by Sat evening as the column really dries out.
May be enough upper level support and residual moisture to produce
a few shwrs on Sat but overall expect relatively cooler and drier
weather most of the weekend. A expansive area of high pressure
will extend from the mid country out into the Atlantic through
early next week until Tues, limiting shwrs/tstms as air mass
slowly warms and modifies. By Monday the winds will have a more on
shore component increasing flow of moisture on shore.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
As of 18Z...Isolated afternoon and evening convection may briefly
affect one or more terminals but widespread storms are not
expected. As such any impact at a specific terminal is expected to
be brief. Weak low level jet sets up overnight which should
prevent any operationally significant fog development. Areas that
do receive convective rainfall could see the increased low level
moisture manifest as low cloud cover around daybreak.

Extended outlook...Periods of morning MVFR fog possible Wednesday
and Thursday, and periods of MVFR/IFR from afternoon/evening
convection. Otherwise expect VFR.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
As of 3 PM Tuesday...Southwesterly winds to continue through the
period as the area waters sit between a piedmont trough and
Atlantic high pressure. Both of these features will be rather weak
allowing seas to be capped at 2 ft or so outside of any
thunderstorms.

SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
As of 3 PM Tuesday... Southwesterly flow continues on Wednesday,
still driven by both oceanic high and piedmont trough. Overnight
however the gradient will increase as upper disturbances cause
over land pressures to fall a bit. The bolstered flow will
continue into Thursday. No advisories are planned but cautionary
headlines are tough to rule out. The wind may start to veer
slightly towards the end of the period as a cold front approaches
from the north.

LONG TERM /FRIDAY THROUGH SUNDAY/...
As of 300 PM Tuesday...A cold front will be dropping south on
Friday. The orientation of the boundary will run more west to east
as it drops south. The winds ahead of the front will be SW-W
around 15 kt and shifting to the NW-N increasing up to 20 to 25
kt behind it...as it pushes south of the waters through late day.
May see some stronger shwrs/tstms over the waters as the steering
flow will push them toward the SE to E.

Gusty northerly winds will increase Fri night into Saturday as dry
high pressure builds in behind the front. Expect winds on
Saturday to slowly veer from N to NE maintaining their 15 to 25
kt speed. Winds will decrease slowly and continue to come around
to a more on shore flow through the end of the weekend as high
pressure settles just to the north of the north of the local waters.
Seas on Fri mainly 2 to 4 ft will increase rapidly Fri night into
Saturday as high as 6 to 9 ft. Therefore expect SCA conditions by
late Fri...probably close to midnight and lasting through much of
the weekend. The WNA shows seas peaking just under 11 ft out near
Frying Pan Shoals Sat eve and then starting a downward trend
through Sunday finally dropping below SCA thresholds by Sun night.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...Coastal Flood Advisory until 8 PM EDT this evening for NCZ107.
MARINE...None.

&&

NEAR TERM...MBB
SHORT TERM...MBB
LONG TERM...RGZ
AVIATION...III
Hazardous weather outlook, Jun 14, 6:03 PM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
603 PM EDT TUE JUN 14 2016

NCZ087-SCZ017-023-024-032-033-039-053-055-152215-
ROBESON-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-
INLAND HORRY-INLAND GEORGETOWN-
603 PM EDT TUE JUN 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

ISOLATED STRONG TO SEVERE THUNDERSTORMS INTO EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ107-152215-
INLAND NEW HANOVER-
603 PM EDT TUE JUN 14 2016

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAT INDEX VALUES WILL EXCEED 100 DEGREES WEDNESDAY AND COULD
REACH 105 DEGREES ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ096-099-105-106-108>110-SCZ054-056-152215-
BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-COASTAL NEW HANOVER-
INLAND BRUNSWICK-COASTAL BRUNSWICK-COASTAL HORRY-COASTAL GEORGETOWN-
603 PM EDT TUE JUN 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

A FEW STRONG THUNDERSTORMS POSSIBLE INTO EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAT INDEX VALUES WILL EXCEED 100 DEGREES WEDNESDAY AND COULD
REACH 105 DEGREES ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-254-256-152215-
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
603 PM EDT TUE JUN 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SMALL CRAFT EXERCISE CAUTION CONDITIONS ARE POSSIBLE WEDNESDAY
NIGHT. SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE FRIDAY NIGHT
INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

27

In the hours before

Special weather statement, Jun 14, 5:31 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
531 PM EDT TUE JUN 14 2016

SCZ024-033-142215-
MARION SC-DILLON SC-
531 PM EDT TUE JUN 14 2016

...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN MARION AND SOUTHWESTERN
DILLON COUNTIES UNTIL 615 PM EDT...

AT 530 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BLUE BRICK...OR 12 MILES NORTHWEST OF MARION. THIS STORM WAS NEARLY
STATIONARY.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SELLERS AND BLUE BRICK.

THIS INCLUDES INTERSTATE 95 IN SOUTH CAROLINA BETWEEN MILE MARKERS
176 AND 178.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3436 7948 3424 7936 3416 7955 3419 7957
      3420 7955 3421 7954 3423 7954 3426 7956
      3426 7957 3427 7957 3429 7960 3429 7961
      3430 7963 3431 7962
TIME...MOT...LOC 2130Z 236DEG 4KT 3427 7959

RGZ
Special weather statement, Jun 14, 5:44 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
544 PM EDT TUE JUN 14 2016

NCZ087-142230-
ROBESON NC-
544 PM EDT TUE JUN 14 2016

...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN ROBESON COUNTY UNTIL
630 PM EDT...

AT 544 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ROBESON COMMUNITY COLLEGE...OR NEAR LUMBERTON...MOVING EAST AT 20 MPH.

WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LUMBERTON...PEMBROKE...ST. PAULS...SMITHS...HESTERTOWN...HOWELLSVILLE...
TOLARSVILLE...ROBESON COMMUNITY COLLEGE...BARKER TEN MILE...ELROD...
RAYNHAM AND SOUTHEASTERN REGIONAL MEDICAL CENTER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 74 BETWEEN MILE MARKERS 212 AND 210...AND BETWEEN MILE
MARKERS 200 AND 214.
 INTERSTATE 95 IN NORTH CAROLINA BETWEEN MILE MARKERS 9 AND 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3478 7887 3474 7886 3469 7881 3467 7881
      3466 7882 3465 7881 3463 7883 3461 7883
      3457 7885 3457 7886 3456 7923 3468 7925
      3484 7891
TIME...MOT...LOC 2144Z 258DEG 15KT 3468 7904

RGZ
Special weather statement, Jun 14, 5:50 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
550 PM EDT TUE JUN 14 2016

NCZ096-105-142230-
BLADEN NC-INLAND PENDER NC-
550 PM EDT TUE JUN 14 2016

...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN BLADEN AND NORTHWESTERN
PENDER COUNTIES UNTIL 630 PM EDT...

AT 549 PM EDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS MOVING FROM BLADEN TO PENDER COUNTIES. THE STRONGEST
STORM WAS NEAR ROOKS...OR 14 MILES WEST OF BURGAW...MOVING EAST AT
10 MPH.

WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROWAN...LAGOON...CARVERS...ROOKS...MONTAGUE...LONG CREEK...CURRIE...THE
BOROUGH...MALPASS CORNER...WARDS CORNER...KELLY...POINT CASWELL AND
ATKINSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3465 7798 3441 7802 3445 7848 3456 7845
      3459 7828 3457 7825 3456 7825 3456 7826
      3455 7825 3461 7821
TIME...MOT...LOC 2149Z 278DEG 11KT 3453 7819

RGZ
Special weather statement, Jun 14, 5:55 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
555 PM EDT TUE JUN 14 2016

NCZ096-099-142245-
COLUMBUS NC-BLADEN NC-
555 PM EDT TUE JUN 14 2016

...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN BLADEN AND NORTHERN
COLUMBUS COUNTIES UNTIL 645 PM EDT...

AT 554 PM EDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS NEAR WHITEVILLE...MOVING EAST AT 35 MPH.

WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WHITEVILLE...CHADBOURN...LAKE WACCAMAW...SANDYFIELD...REDBUG...COUNCIL...
SOUTHEASTERN COMMUNITY COLLEGE...WILLIAMS...HALLSBORO...ELKTON...EMERSON...
SIDNEY...CLARENDON...BRUNSWICK...BOLTON...EAST ARCADIA AND COLUMBUS
REGIONAL HEALTHCARE SYSTEM.

THIS INCLUDES US ROUTE 74 BETWEEN MILE MARKERS 383 AND 410.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3443 7823 3440 7825 3439 7825 3413 7882
      3428 7896 3448 7871
TIME...MOT...LOC 2154Z 266DEG 29KT 3433 7872

RGZ
Local storm report, Jun 14, 5:57 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
557 PM EDT TUE JUN 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     TSTM WND DMG     1 W ANTIOCH             34.44N  79.98W
06/14/2016                   DARLINGTON         SC   DEPT OF HIGHWAYS

            REPORT OF TREE DOWN AT THE INTERSECTION OF ANTIOCH RD
            AND BETHLEHEM RD. TIME ESTIMATED BY RADAR.

&&

EVENT NUMBER ILM1600097

LACORTE
Local storm report, Jun 14, 6:07 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
607 PM EDT TUE JUN 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     TSTM WND DMG     1 SW ANTIOCH            34.43N  79.96W
06/14/2016                   DARLINGTON         SC   DEPT OF HIGHWAYS

            REPORT OF TREE DOWN ON NEW HOPEWELL RD NEAR BETHLEHEM
            RD. TIME ESTIMATED BY RADAR.

&&

EVENT NUMBER ILM1600098

LACORTE

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 5:33 PM EDTSevere Thunderstorm WarningILMRobeson57 min
Jun 14, 5:44 PM EDTSpecial Weather StatementILMRobeson46 min
Jun 14, 5:50 PM EDTCoastal Flood AdvisoryILMNew Hanover72 min
Jun 14, 5:50 PM EDTSpecial Weather StatementILMBladen40 min
Jun 14, 5:55 PM EDTSpecial Weather StatementILMColumbus50 min
Jun 14, 6:29 PM EDTSpecial Weather StatementILMPender46 min
Jun 14, 7:00 PM EDTSpecial Weather StatementILMColumbus45 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.